Browsing by Author Davis, Matthew J

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)Citation
2014Development of a model of a multi-lymphangion lymphatic vessel incorporating realistic and measured parameter valuesBertram, Christopher; Macaskill, Charles; Davis, Matthew J; Moore, J E; Mathematics & Statistics; Mathematics & StatisticsDevelopment of a model of a multi-lymphangion lymphatic vessel incorporating realistic and measured parameter values, Biomechanics and Modeling in Mechanobiology, vol.13, 2, 2014,pp 401-406